MathSciNet Relay Station
MathSciNet bibliographic data
MR1253207 11F80 (11F70 11R34 11R39)
Taylor, Richard $l$-adic representations associated to modular forms over imaginary quadratic fields. II. Invent. Math. 116 (1994), no. 1-3, 619–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement